The asymptotic distribution of the eigenvalues of a degenerate elliptic operator

Clas Nordin Department of Mathematics, University of Lund

TBD mathscidoc:1701.332352

Arkiv for Matematik, 10, (1), 9-21, 1971.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:48 uploaded by arkivadmin ] [ 897 downloads ] [ 0 comments ]
@inproceedings{clas1971the,
  title={The asymptotic distribution of the eigenvalues of a degenerate elliptic operator},
  author={Clas Nordin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203448264304161},
  booktitle={Arkiv for Matematik},
  volume={10},
  number={1},
  pages={9-21},
  year={1971},
}
Clas Nordin. The asymptotic distribution of the eigenvalues of a degenerate elliptic operator. 1971. Vol. 10. In Arkiv for Matematik. pp.9-21. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203448264304161.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved